# SDR AALA20110419DFW04

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 76,567 hours, 34,266 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: F

## Discrepancy

DFW - FLIGHT ATTENDANT REPORTED SMOKE FROM RIGHT AFT LAVATORY TRASH CONTAINER DUE TO CIGARETTE. SMOKE DETECTOR DID NOT GO OFF.  EXTINGUISHED WITH HAND HELD FIRE EXTINGUISHERS. FLIGHT LANDED DFW WITHOUT ICIDENT.  REPLACED BOTH FIRE EXTINGUISHERS AND SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
